MAUDE Adverse Event Report: STRYKER GMBH 2.3 M VARIAX HAND LOCK Z-PLATE,NAR,13HOLES; PLATE, FIXATION, BONE

STRYKER GMBH 2.3 M VARIAX HAND LOCK Z-PLATE,NAR,13HOLES; PLATE, FIXATION, BONE
Model Number 57-15379
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 03/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available; hospital retained.
 
Event or Problem Description
As reported: "plate was used for a mp finger fusion.Second time plate has broken on same patient.Doctor removed broken hardware and put in competitor hand plate.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that 2.3 m variax hand lock z-plate, nar, 13 holes was alleged of "implant - breakage post-operative" could be confirmed only based on pictures.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
2.3 M VARIAX HAND LOCK Z-PLATE,NAR,13HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9954495
Report Number0008031020-2020-01267
Device Sequence Number14155158
Product Code HRS
UDI-Device Identifier07613154496730
UDI-Public07613154496730
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K062498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number57-15379
Device Catalogue Number57-15379
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR